# SDR QXEA2011110801161

- Difficulty date: November 4, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 10,779 hours, 11,679 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUEL PANEL 624CT HAS CORROSION ON MATING SURFACE.  BLENDED OUT CORROSION AND COMPLETED REPAIRS REF RD 8/4-57-442.
